Aa
Aa
A
A
A
Close
Avatar universal

Period/Microgynon?

I have been on vacation since the 4th July. My period was due around the day we departed, and it started on the 4th. Since I was didn't want it to ruin my holiday I decided to start taking some old birth control pills (Microgynon) to try and stop/slow it down. I took the first pill the day my period started. I then over the following three days felt very nauseous and thought it may be the pills since I don't normally take them, so stopped taking them after 3 pills. By this point my period hadn't really slowed down, but wasn't overly heavy. Over the next two days the flow went as it normally would, slowing down to almost nothing by day 5. Normally by day 6 it would be over. However last night out of nowhere it got really heavy, as heavy as it normally would be the first day or two, and now on day six it is still really heavy. I don't know if this has anything to do with the pills, but I'm really worried. It shouldn't be this heavy after 6 days (for me anyway), and it doesn't seem to be slowing down at all. Aside from this I feel fine, no symptoms, no nausea, no period pain. Can anyone offer me any advice?
0 Responses
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.